# SDR AALA202206141472

- Difficulty date: June 6, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N824AN
- Make and model: Boeing 787-9
- Aircraft serial: 40643
- Aircraft time: 21,383 hours, 2,431 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Smoke
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: GALLEY HEATER G7 IN AFT GALLEY GIVES AN ELECTRICAL SMELL/ODOR WHEN TURNED ON G8 HEATER WORKS NORMAL. **SUPPLEMENTAL REPORT FOR AALA202206091472: REMOVED AND REPLACED G7 GALLEY HEATER PER AMM 21-45-30** (CLOSED)
